MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BROV 4.2FR S/L; CHRONIC CATHETER

BARD ACCESS SYSTEMS BROV 4.2FR S/L; CHRONIC CATHETER
Model Number 0600060
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 0600060 chronic catheter some time post insertion, there was alleged resistance when infusing the chronic catheter.This report was received from one source.This event involved one patient whose age, weight and gender was not provided.Patient had no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the device has been returned to the manufacturer for evaluation.The investigation is confirmed for resistance when infusing the catheter, as the catheter was initially partially patent to infusion; however, residue was subsequently dislodged and the catheter was patent to infusion with an expected observed flow-rate.The catheter was also patent to infusion against resistance and aspiration with no observable leaks.Residue was noted throughout the catheter.The definitive root cause could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROV 4.2FR S/L
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533414
Report Number3006260740-2019-01107
Device Sequence Number1845948
Product Code LJS
UDI-Device Identifier00801741051692
UDI-Public(01)00801741051692
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600060
Device Catalogue Number0600060
Device Lot NumberHUCS2224
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1